# SDR SWAA020583

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 207 hours, 124 cycles
- Engine: Ge CFM56*
- Engine time: 207 hours, 124 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: APTE8A20007BARD
- Part serial: YK0122613
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 2 ENGINE WOULD NOT RESPOND TO THRUST LEVER MOVEMENT.  REMOVED AND REPLACED OIL PRESS SENSOR PER MM.
